# SDR AU970110

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-25-235
- Engine: Lyc O540B2C5
- Propeller: Mcauly 1A200FA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: SL75089
- Condition: Cracked
- Location: Cyls 1- 3- 5
- Component: Supairpart, SL36000NA20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1, NO3 AND NO5 PISTONS CRACKED IN AREA OF SKIRT OPPOSITE TO THE PISTON PIN BOSS - NO1, N3 AND NO5 INDUCTION TUBES FOUND LOOSE ALLOWING UNMETERED AIR INTO ENGINE CAUSING SUSPECTED LEAN MIXTURE - NO5 CYLINDER SPARK PLUGS IN POOR CONDITION - PISTONS ARE HIGH COMPRESSION TYPE - ENGINE RUNS ON MOGAS
